| Catalog Number |
110029136 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in canada.H6: proposed component code: mechanical (g04)- drill.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that during a procedure, the surgeon was using the mini baseplate reamer and found it to be incredibly dull.He was concerned about the ability to make a proper reamed surface for the implant.No patient consequences were reported as a result of the event.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6.The reported event has been confirmed through the returned product.Visual examination of the returned product revealed signs of use, wear, and tear.The device's attachment feature has scratches and nicks from use.The reamer's blade has nicks and gouges.Attempted to pass the.126 pin through the cannulation as stated in note 1 of the print.The pin passes through the attachment feature until the head of the reamer, where it stops and does not pass all the way through due to the blade's use.Measured features of the device and verified etch to confirm the device is conforming to print specifications.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.